# SDR QXEA0000778

- Difficulty date: March 1, 2000
- Submitted: March 22, 2000
- Operation: Air carrier
- Aircraft: N351PH
- Make and model: Dhav DHC8202
- Aircraft serial: 490
- Aircraft time: 4,999 hours, 7,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- AFT CARGO DOOR SILL HAS DAMAGE AT STATION 564.5.  REPAIRED IAW DHC-8 SRM 8-53-077.
